MathSciNet Relay Station
MathSciNet bibliographic data
MR2275442 13N15 (12F20 14Q99)
Moulin Ollagnier, Jean Algebraic closure of a rational function. Qual. Theory Dyn. Syst. 5 (2004), no. 2, 285–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement